Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Lorazepam withdrawal symptoms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   Hello
Doctor :   how can i help you
User :   I have been taking Lorazepam for about 5 months now about .25mg to .5 mg a day i want to stop taking the drug. do i need to worry about withdrawal?
Doctor :   You have to follow your physician instructions while withdrawl
User :   ok i just didn't know if there was a general idea
Doctor :   it may cause severe adverse effects , if you quit suddenly
User :   even that low of a dosage?
Doctor :   sometimes withdrawal mayleads to seizures too
Doctor :   even that is a lower dose
Doctor :   you are using them for a long period like 5 months , which matters a lot
Doctor :   you may suffer from physical dependence
Doctor :   and psychological too
User :   how the heck to i get off them then?
User :   :)
User :   oh well

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor